# SDR VNAA20250716003

- Difficulty date: June 6, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: PL6705742577
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TASK CARD 57-20-202_R/H-JIC IT WAS DETECTED CRACK ON SLAT TRACK CANISTER BRACKET (TRACK 1-3) AT RH MAIN FUEL TANK.  CRACK ON SLAT TRACK CANISTER BRACKET (TRACK 1-3) AT RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV. --
